Publisher DOI: 10.1016/j.jfa.2019.05.017
Title: On the construction and convergence of traces of forms
Language: English
Authors: BelHadjAli, Hichem 
BenAmor, Ali 
Seifert, Christian  
Thabet, Amina 
Issue Date: 1-Sep-2019
Source: Journal of Functional Analysis 5 (277): 1334-1361 (2019-09-01)
Journal or Series Name: Journal of functional analysis 
Abstract (english): We elaborate a new method for constructing traces of quadratic forms in the framework of Hilbert and Dirichlet spaces. Our method relies on monotone convergence of quadratic forms and the canonical decomposition into regular and singular part. We give various situations where the trace can be described more explicitly and compute it for some illustrating examples. We then show that Mosco convergence of Dirichlet forms implies Mosco convergence of a subsequence of their approximating traces.
ISSN: 0022-1236
Institute: Mathematik E-10 
Type: (wissenschaftlicher) Artikel
Appears in Collections:Publications without fulltext

Show full item record

Page view(s)

Last Week
Last month
checked on Sep 26, 2020

Google ScholarTM


Add Files to Item

Note about this record


Items in TORE are protected by copyright, with all rights reserved, unless otherwise indicated.